# SDR KCSA061411

- Difficulty date: October 10, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,520 hours, 27,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1400 TO 1410 STIFFENER IS CRACKED ON TOP SURFACE OF WHEEL WELL PRESSURE DECK RBL 51.
